Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Fungal infection. Effects on antibodies and herpes test positive ?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11712 Questions
can a fungus effect your antibodies? and if so can it cause a herpes test to be positive?
Please tell me what steps that I need to take or possible solutions anything PLEASE!!!!!!!!!!!!!!!
Posted Sun, 6 May 2012 in Skin Rash
Answered by Dr. Rakhi Tayal 4 hours later

Thanks for writing to us.

Fungal infections if not treated properly are notorious for recurrence. In your case for proper treatment scrapings from the fungal lesion should be sent for culture and sensitivity and according to the report anti fungal drugs should be given vigorously for prolonged relief.

Fungal infections cannot make changes in your antibody levels so as to cause a herpes test positive.If you are steady with a single partner then it might have been transmitted from mouth to mouth contact.It is best to take the proper treatment without further worrying about the cause.

I hope this information has been both informative and helpful for you. If there are additional concerns, I am available for your followups.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor